MAUDE Adverse Event Report: SYNTHES GMBH SCREWDRIVER FOR TI CLICK'X® LOCKING CAP

SYNTHES GMBH SCREWDRIVER FOR TI CLICK'X® LOCKING CAP
Catalog Number 388.354
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, part of the screwdriver was bent.There was no patient consequence.This report involves one (1) screwdriver for ti click'x® locking cap.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.Part: 388.354, lot: l620750, manufacturing site: (b)(4), supplier: n/a, release to warehouse date: october 18, 2017, expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Visual inspection: the complaint device scrdriver f/clickx lockcap self-hold w/t (product code: 388.354, lot number: l620750) was returned to customer quality (cq) west chester for investigation.One of the small protrusions on the device had broken and became deformed.The tip of the device had scratch marks all over the surface.Device/defect identified: yes.Document /specification review: based on the date of manufacture, the current and manufactured version of the drawings were reviewed.Dimensional inspection: specified dimension: outer diameter of tip.Measured dimension: outer diameter of the tip: conforming.Measuring device used: caliper.Complaint confirmed: the complaint can be confirmed based on the available information.Conclusion: the tip of the item had been damaged and showed signs of device failure.Hence, the complaint was confirmed.A definitive root cause cannot be determined from the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCREWDRIVER FOR TI CLICK'X® LOCKING CAP
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12845135
Report Number8030965-2021-09655
Device Sequence Number4351356
Product Code HXX
UDI-Device Identifier07611819089242
UDI-Public(01)07611819089242
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number388.354
Device Lot NumberL620750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown